Embedding semigroups into semigroups with countability index two.
Semigroup forum, Tome 39 (1989) no. 2, pp. 51-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1989__39_2_134973,
author = {K.D. jr. Magill},
title = {Embedding semigroups into semigroups with countability index two.},
journal = {Semigroup forum},
pages = {51--58},
year = {1989},
volume = {39},
number = {2},
zbl = {0667.20051},
url = {http://geodesic.mathdoc.fr/item/SF_1989__39_2_134973/}
}
K.D. jr. Magill. Embedding semigroups into semigroups with countability index two.. Semigroup forum, Tome 39 (1989) no. 2, pp. 51-58. http://geodesic.mathdoc.fr/item/SF_1989__39_2_134973/